Interaction of Citalopram and Amiodarone

I was also prescribed Citalopram 10mg but still on Amiodarone although I told the GP I had just stopped. However, I have, after missing only a day, gone back on it again because I felt so angry with the lack of sensitivity of yet another male GP. I feel Amiodarone is for the moment protective.

No wonder I don't trust GPs with this condition. For the following reasons.

1. I was prescribed 12mg of Bisoprolol by Dr. SC (Female) which only extended the duration of my Atrial Flutter. I am not supposed to take more than 10 mg. Otherwise, she was very pleasant.

2. I was prescribed Digoxin and told to come off Bisoprolo after the 5th day by Dr.DSous (Male). That night I ended up in A & E and had to stay overnight for observation. Was given Flecainide which was agreed by the Consultant. Flecainide only worked for a fortnight. So I was put back on Bisoprolo by Dr DSous.

3. Now another GP Dr. A (Male) has prescribed not only the 300 mg of Flecainide for PIP but also Citalopram for my anxiety problem. In fact, I have only became anxious since having AFl and AFib. Before that I would brave the initial meetings of new people but now avoid group meetings, except only once. But then it was a drop in meeting and so I knew I could withdraw whenever I wanted to.

As you can see from the link below it is not a good idea to take Citalpram when Amiodarone is in your system. I think because it slows the heart down even more which is not such a good idea.

Dr A. told me that there are no side effects to Citalpram. Well that is simply not true. He probably thought I would just take his word for it but I read the information and instruction leaflet and there are a load of possible side-effects. So I shall not be taking them.

I feel very disappointed with GPs but I must say other than these two male GPS some have been kindly and not made me feel that I am being a nuisance and should not worry about having AFib. To them it is no big deal!

I would like to make a further complaint (it was about Dr. DSous) but then I don't want to lose the goodwill of any of the other doctors. So I want to avoid getting an unwarranted bad reputation.

It is really upsetting that one has to be so careful when one is in such a vulnerable state. Hope my run of bad luck will come to an end and that a new GP, I have registered with, will be amicable.

gov.uk/drug-safety-update/c...

oldestnewest

You may also like...